# SDR CA040330001

- Difficulty date: March 26, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire
- Condition: Chafed
- Location: Prop Feather
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) AN OPERATOR CARRIED OUT AN UNSCHEDULED LANDING DUE TO UNCOMMANDED NR 2 PROPELLER FEATHER DURING CLIMB, AND SUBSEQUENT OVERTORQUE OF THE NR 2 ENGINE. THEY FOUND THE CAUSE OF THIS PROBLEM WAS: CHAFING OF SEVERAL WIRES (HYDRAULIC SYSTEM, PROPELLER AUTOFEATHER SYSTEM, AND GALLEY ELECTRICAL POWER) ON A BRACKET IN THE RT WINGROOT CAUSED A 'MIXTURE' OF 28VDC AND 115VAC IN THESE SYSTEM, AND SUBSEQUENT MALFUNCTION OF THE NR 2 PROP AUTOFEATHER SYSTEM. THE AFFECTED BRACKET IN THE RT REAR WINGROOT HAS P/N 85350711-001.
